MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TCM-275
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In response to fda report number: mw5101414.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
Patient reported via regulatory agency a left side "skin rashes." patient additionally reported "abnormal lab test after receiving allergan textured breast implants, positive ana, abnormal thyroid even on treatment, arthritis, significant increase in all over joint stiffness and pain, thyroid nodules, difficulty swallowing, difficulty breathing at times, insomnia, fatigue dry eyes, and stomach pain"; these events are not device related.Patient reported capsular contracture baker grade unknown.The device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: device photograph(s) for the device related to the reported event of arthritis-rheumatoid, lupus, capsular contracture and skin rash/dermatitis was reviewed on 30-ago-22.Visual analysis of the photographs identified red biological tissue in the shell.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Refer to ps-qp-onev-115717:covid-19 quality plan - complaint handling.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key13318502
Report Number9617229-2022-00437
Device Sequence Number17364729
Product Code FTR
UDI-Device Identifier10888628030855
UDI-Public10888628030855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Model NumberTCM-275
Device Catalogue NumberTCM-275
Device Lot Number2970519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale